Tokyo Journal of Mathematics

On Normal Integral Bases

Fuminori KAWAMOTO

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 07, Number 1 (1984), 221-231.

Dates
First available in Project Euclid: 1 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270153005

Digital Object Identifier
doi:10.3836/tjm/1270153005

Mathematical Reviews number (MathSciNet)
MR752124

Zentralblatt MATH identifier
0553.12001

Citation

KAWAMOTO, Fuminori. On Normal Integral Bases. Tokyo J. Math. 07 (1984), no. 1, 221--231. doi:10.3836/tjm/1270153005. https://projecteuclid.org/euclid.tjm/1270153005


Export citation